------ My Papers


My research is currently supported by by Simons Foundations Collaboration Grant #584704.

  1. (with M. Adrian) A local converse theorem for Archimedean GL(n), submitted pdf
  2. On relatively tempered representations for p-adic symmetric spaces, to appear. pdf
  3. (with A. Wood) Hecke algebra correspondences for the metaplectic group, Trans. Amer. Math. Soc., 370 (2018), 1101–1121. pdf
  4. Remarks on metaplectic tensor products for covers of GL(r), Pacific J. Math., 290 (2017), 199--230. pdf
  5. (with W.T. Gan)On the Howe duality conjecture in classical theta correspondence, in "Advances in the theory of automorphic forms and their L-functions", 105-117, Contemp. Math., 664 (2016). pdf
  6. (with W.T. Gan) A proof of the Howe duality conjecture, J. Amer. Math. Soc. 29 (2016), 473-493. pdf
  7. Metaplectic tensor products for automorphic representations of \(\widetilde{\operatorname{GL}}(r)\), Canad. J. Math 68 (2016), 179-240. pdf
  8. On a certain metaplectic Eisenstein series and the twisted symmetric square L-function, Math. Zeit. 281 (2015), 103-157. pdf
  9. (with W.T. Gan and Y. Qiu) The regularized Siegel-Weil formula (the second term identity) and the Rallis inner product formula, Invent. Math. 198 (2014) 739-831. pdf
  10. On the lattice model of the Weil representation and the Howe duality conjecture, J. Ramanujan Math. Soc. 29, (2014) 321-378. pdf
  11. The twisted symmetric square L-function of GL(r), Duke Math. J. 163 (2014), 175-266. pdf
  12. (with W.T. Gan) Theta correspondences for GSp(4), Represent. Theory 15 (2011), 670-718. pdf
  13. (with W.T. Gan) On the regularized Siegel-Weil formula (the second term identity) and non-vanishing of theta lifts from orthogonal groups, J. Reine Angew. Math. 659 (2011), 175-244. pdf
  14. Some local-global non-vanishing results of theta lifts for symplectic-orthogonal dual pairs, J. Reine Angew. Math. 657 (2011), 81-111. pdf
  15. (with W.T. Gan) The Local Langlands Conjecture for GSp(4), Ann. of Math. 173 (2011), 1841-1882. pdf
  16. (with W.T. Gan) The Local Langlands Conjecture for Sp(4), Int. Math. Res. Not. (2010), no. 15, 2987-3038. pdf
  17. (with W.T. Gan) On Shalika periods and a theorem of Jacquet-Martin, Amer. J. Math. 132 (2010), 475-528. pdf
  18. Some local-global non-vanishing results for theta lifts from orthogonal groups, Trans. Amer. Math. Soc. 361 (2009), 5575-5599. pdf



Go back to the top